# SDR SWIA202266502

- Difficulty date: August 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 42,189 hours, 38,385 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SUPPORT PLATE (TOP STRAP) AT FS559 BETWEEN OB FUSELAGE SILL AND APPROXIMATE LBL 27.00 CORRODED      (C-CHECK RO 9/12/2022)    REMOVED CORROSION FROM FLOOR SUPPORT PLATE (TOP STRAP) AT F.S.559 BETWEEN PRESSURE FLOOR SILL AND LBL 27. REF: CRJ-200 S.R.M. 51-21-06. REWORK AREA FOUND TO BE OUT OF LIMITS, ORDERED, RECEIVED AND INSTALLED NEW L/H PRESSURE FLOOR SUPPORT PLATE REF CRJ200 SRM 51-42-06, DWG NO 601R31025 REV N. LEAK CHECK GOOD. SEE CONITNUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
